CureZone   Log On   Join
Do not use borax - will cause chemical burns
 
katmom Views: 3,692
Published: 14 years ago
 
This is a reply to # 1,276,481

Do not use borax - will cause chemical burns


The borax 'remedy' referenced above is painful - it is very caustic to skin, especially when it's already damaged and irritated. This will leave the skin very vulnerable to infection.

It is also very irritating to mucus tissues, and will ulcerate the mouth and will cause vomiting/diarrhea.


 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

1.078 sec, (1)